# SDR ASAA2022012037224

- Difficulty date: January 20, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 30,790 hours, 9,828 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START ON MASTER RECALL, CONTROL CABIN ZONE TEMP AMBER LIGHT ON. GOES OUT WITH RESET. GROUNDED - YES. PERFORMED PZTC BITE ON BOTH CONTROLLERS REF B737-900 FIM 21-62 TASK 801. FOUND FLIGHT DECK TRIM VALVE FAULTING ON BIT AND PREV. FLIGHT. PUSHED VERIFY AND GREEN GO LIGHT ILLUMINATED. FOUND CABIN TEMPERATURE SENSOR DIRTY WITH DUST/ DEBRIS. CLEANED CONTROL CABIN TEMP SENSOR REF B737-900 AMM 21-61-10. PERFORMED OPS TEST OF PACKS FOR 15 MINUTES. NO DEFECTS NOTED.
